Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1701-1710 of 1762 (Search time: 0.01 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1701
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

1702
Waveforms of molecular oscillations reveal circadian timekeeping mechanisms

Jo, Hang-Hyun; Kim, Yeon Jeong; Kim, Jae Kyoungresearcher; Foo, Mathias; Somers, David E.; Kim, Pan-Jun, COMMUNICATIONS BIOLOGY, v.1, no.1, 2018-11

1703
Equidistribution of non-pluripolar products associated with quasi-plurisubharmonic functions of finite energy

Ahn, Taeyong; Nguyen, Ngoc Cuongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.719 - 729, 2020-02

1704
The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

1705
The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

1706
The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

1707
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1708
The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

1709
Maximal tubes under the deformations of 3-dimensional hyperbolic cone-manifolds

Choi, Suhyoungresearcher; Lee, Jungkeun, SIBERIAN MATHEMATICAL JOURNAL, v.47, no.5, pp.955 - 974, 2006-09

1710
The deformation spaces of projective structures on 3-dimensional Coxeter orbifolds

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.119, no.1, pp.69 - 90, 2006-04

rss_1.0 rss_2.0 atom_1.0